# SDR USAA000642

- Difficulty date: April 7, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DOUBLER CORRODED, .5 INCH BY .5 INCH AREA, BETWEEN 579 AND 598, 28L AND 30.  CORROSION LEVEL 1.  CLEANED, TREATED AND PRIMED.  (M)
